Causes And Treats Chest Tightness?
good morning doksaya rofi aged 23 years. want to ask, I have taken antacids in the form of (Novamag: 10 tablets, ranacid: 10 tablets, dexanta: 10 tablets) a total of 30 tablets. at the end of the night when bedtime suddenly feels like tightness in the chest for only a few minutes. Do I have to stop taking antacids?
p dir = "ltr"> Hello!
Thank you for using the HealthReplies.com consulting service
Antacida is a drug that has a function to help neutralize stomach acid, so this drug is often used by patients who have impaired stomach acid production.
Before using stomach acid neutralizing drugs, you should first consult with your doctor about health problems that are being experienced. The doctor will prescribe medication according to the perceived complaint.
The medicines you take are antacids. Antacids can be consumed immediately after eating or when complaints appear.
If you feel temporary tightness, it can be caused by disorders of the chest muscles / respiratory muscles, problems with the stomach due to increased stomach acid, improper positioning, to more serious problems such as heart or lung disorders.
You do not need to worry, if the tightness lasts temporarily and can improve by itself. In patients with acid reflux disease (gastroesophageal reflux / GERD) chest tightness and pain is one of the symptoms that are commonly encountered. Treatment that needs to be done is to reduce stomach acid and improve lifestyle, especially daily diet to avoid these complaints.
However, direct examination to the doctor is highly recommended to evaluate the health problems that are being experienced. The decision to stop the medication that has been consumed should be consulted directly with the doctor who treats you.
Thus the information we can convey, hopefully helps